# SDR ABXA20160811132

- Difficulty date: August 11, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 59,039 hours, 42,441 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE HORIZONTAL STABILIZER TRIM FAILED TO OPERATE USING CONTROL WHEEL SWITCHES.  MANUAL CONTROL WAS NORMAL.  AILERON LOCKOUT AND RUDDER RATIO EICAS MESSAGE DISPLAYED.  AUTOPILOT DISENGAGED AND WOULD NOT RE-ENGAGE.  ACCOMPLISHED WAS REPAIRING SHORTED WIRING IN THE FIRST OFFICER’S CONTROL WHEEL AND AT BS 710. THE CAUSE OF THE FAULTY WIRE IN THE FIRST OFFICER’S CONTROL WHEEL WAS A SPLICE HAD PARTIALLY SEPARATED.  THE CAUSE OF THE FAULTY WIRE AT BS 710 WAS A CEILING PANEL FASTENER SCREW PENETRATED THE WIRE.
